Finding sets of solutions to systems of nonlinear inequalitiesстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 10 августа 2018 г.

Работа с статьей


[1] Finding sets of solutions to systems of nonlinear inequalities / Y. G. Evtushenko, M. A. Posypkin, L. A. Rybak, A. V. Turkin // Computational Mathematics and Mathematical Physics. — 2017. — Vol. 57, no. 8. — P. 1241–1247. The problem of approximating the set of all solutions to a system of nonlinear inequalities is studied. A method based on the concept of nonuniform coverings is proposed. It allows one to obtain an interior and exterior approximation of this set with a prescribed accuracy. The efficiency of the method is demonstrated by determining the workspace of a parallel robot. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть